Degenerate neckpinches in mean curvature flow.
Journal für die reine und angewandte Mathematik, Tome 482 (1997), pp. 15-66
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1997__482_153879,
author = {S.B. Angenent and J.J. Vel\'azquenz},
title = {Degenerate neckpinches in mean curvature flow.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {15--66},
year = {1997},
volume = {482},
zbl = {0866.58055},
url = {http://geodesic.mathdoc.fr/item/JRAM_1997__482_153879/}
}
S.B. Angenent; J.J. Velázquenz. Degenerate neckpinches in mean curvature flow.. Journal für die reine und angewandte Mathematik, Tome 482 (1997), pp. 15-66. http://geodesic.mathdoc.fr/item/JRAM_1997__482_153879/